# SDR DALA2020022001263

- Difficulty date: February 17, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 65,972 hours, 26,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6860718) DURING INSPECTION FOUND EMERGENCY LIGHT BATTERY PACK M1671 AT SIDE WALL ROW 23D FAILED OPERATIONAL CHECK. R/R EMERGENCY LIGHT BATTERY PACK M1671 PER B737 AMM 33-51. OPS CHECK NORMAL.
